# SDR DHL2001740C24

- Difficulty date: January 17, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK LOCATED AT A/C BAY AREA RAM AIR DOORS UPPER OUTBOARD CORNER AT BS 720B.  REMOVED AND REPLACED UPPER ANGLE AT BS 720B PER B727 SRM 51-10-1, 5110-2 AND 51-30-2.  SIZE OF ANGLE 1.5 X 29 INCHES.
